JournalsrmiVol. 27, No. 3pp. 885–907

Nonnegative solutions of the heat equation on rotationally symmetric Riemannian manifolds and semismall perturbations

  • Minoru Murata

    Tokyo Metropolitan University, Japan
Nonnegative solutions of the heat equation on rotationally symmetric Riemannian manifolds and semismall perturbations cover
Download PDF

Abstract

Let MM be a rotationally symmetric Riemannian manifold, and Δ\Delta be the Laplace-Beltrami operator on MM. We establish a necessary and sufficient condition for the constant function 1 to be a semismall perturbation of Δ+1-\Delta +1 on MM, and give optimal sufficient conditions for uniqueness of nonnegative solutions of the Cauchy problem to the heat equation. As an application, we determine the structure of all nonnegative solutions to the heat equation on M×(0,T)M\times(0,T).

Cite this article

Minoru Murata, Nonnegative solutions of the heat equation on rotationally symmetric Riemannian manifolds and semismall perturbations. Rev. Mat. Iberoam. 27 (2011), no. 3, pp. 885–907

DOI 10.4171/RMI/656